ALKA SELTZER XS Upset Stomach And Pain Effervescent Tablets, 20 Tablets


  • Fast, double-action pain relief
  • Water-soluble tablets with aspirin, paracetamol + caffeine
  • For general pain including headaches and migraines, period pain, rheumatic and muscular pain
  • Relief from cold and flu symptoms
  • Sugar-free
  • Suitable for vegetarians and vegans

£4.54

Compare
  • Fast, double-action pain relief
  • Water-soluble tablets with aspirin, paracetamol + caffeine
  • For general pain including headaches and migraines, period pain, rheumatic and muscular pain
  • Relief from cold and flu symptoms
  • Sugar-free
  • Suitable for vegetarians and vegans

ALKA SELTZER XS Upset Stomach And Pain Effervescent Tablets, 20 Tablets

When you get heartburn, acid indigestion or upset stomach with pain, turn to ALKA SELTZER XS Upset Stomach And Pain Effervescent Tablets for fast relief. Alka-Seltzer Extra Strength gently breaks up and dissolves away your stomach symptoms and pain fast so you can get back to what’s important to you. It’s the most powerful Alka-Seltzer you can get.

Alka-Seltzer XS tablets is a double-action formula, with added caffeine, designed to act fast on pain. The soluble tablets contain aspirin and paracetamol, which together have pain relief, fever relief, and anti-inflammatory properties. Aspirin and paracetamol are rapidly absorbed and distributed around the body to provide fast relief of general pain such as headaches, migraines, period pain, toothache, and sore throat.

Alka-Seltzer XS also provides symptomatic relief of fever, colds, and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer XS can be taken by adults and children over 16. It is sugar-free and suitable for vegetarians and vegans.

Always read the label.

 

Brand

ALKA SELTZER

Brand

How To Use

How To Use

Alka-Seltzer XS should always be dissolved in water before use. Dosage: Adults: 2 tablets every 4 hours, if necessary. Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor. If symptoms persist consult your doctor. Please read the enclosed leaflet carefully. DO NOT EXCEED THE STATED DOSE. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL. DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. CONTAINS ASPIRIN AND PARACETAMOL.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

Safety Warning

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Do not store above 25°C. Store in the original packaging. Min Age Limit (Advisory): 16 Years

Ingredients

What Alka-Seltzer XS Tablets contains:

The active substances are Aspirin (Acetylsalicylic Acid) (267mg per tablet), Paracetamol (133mg per tablet), Caffeine (40mg per tablet), Sodium Hydrogen Carbonate (1723mg per tablet) and Citric Acid (954mg per tablet) Sodium content 472mg per tablet

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller